Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Certain Class of Meromorphic Univalent Functions Defined by an Erdelyi-Kober Type Integral Operator
Current Issue
Volume 3, 2015
Issue 1 (February)
Pages: 7-13   |   Vol. 3, No. 1, February 2015   |   Follow on         
Paper in PDF Downloads: 58   Since Aug. 28, 2015 Views: 1872   Since Aug. 28, 2015
R. M. El-Ashwah, Department of Mathematics, Faculty of Science, Damietta University, New Damietta, Egypt.
In this paper, we investigate interesting subordination properties for certain subclasses of meromorphic analytic and univalent functions in the puncture unit disc which are defined here by means of new linear operator. Further, few interesting special cases and examples are obtained for an appropriate choices of the parameters and the corresponding functions.
Meromorphic Function, Convex Function, Convolution, Differential Subordination
F. M. Al-Oboudi and H. A. Al-Zkeri, Applications of Briot-Bouquet differential subordination to certain classes of meromorphic functions, Arab J. Math. Sci., 12(2005), no. 1, 1-14.
E. Aqlan, J. M. Jahangiri and S. R. Kulkarni, Certain integral operators applied to meromorphic p-valent functions, J. Nat. Geom., 24(2003), 111-120.
T. Bulboacă, Integral operators that preserve the subordination, Bull. Korean Math. Soc., 34(1997), no. 4, 627--636
N. E. Cho, O. S. Kwon and H. M Srivastava, Inclusion and argument properties for certain subclasses of meromorphic functions associated with a family of multiplier transformations, J. Math. Anal. Appl., 300(2004), 505-520.
N. E. Cho, O. S. Known and H. M. Srivastava, Inclusion relationships for certain subclasses of meromorphic functions associated with a family of multiplier transformations, Integral Transforms Special Functions, 16(2005), no. 18, 647-659.
R. M. El-Ashwah, A note on certain meromorphic p-valent functions, Appl. Math. Letters, 22 (2009), 1756-1759.
R. M. El-Ashwah, Properties of certain class of p-valent meromorphic functions associated with new integral operator, Acta Universitatis Apulensis, (2012), no. 29, 255-264.
V. Kiryakova, gGeneralization fractional calculus and applications, Pitman Research Note in Math. Series, 301, John Willey& sons, Inc. new york, 1994.
A. Y. Lashin, On certain subclass of meromorphic functions associated with certain integral operators, Comput. Math Appl., 59(2010), no.1, 524-531.
T. H. Gronwall, Some remarks on conformal representation, Ann. Math., 16(1914/15), 72--76.
S. S. Miller and P. T. Mocanu, Differential subordinations and univalent functions, Michigan Math. J., 28(1981), 157--171
S. S. Miller and P. T. Mocanu, Univalent solutions of Briot-Bouquet differential equations, J. Differential Equations, 56(1985), 297--309
S. S. Miller and P. T. Mocanu, Differential Subordinations. Theory and Applications, Marcel Dekker, New York, 1999
S. S. Miller and P. T. Mocanu, Subordinants of differential superordinations, Complex Variables, 48(10)(2003), 815--826
S. S. Miller, P. T. Mocanu and M. O. Reade, Subordination preserving integral operators, Trans. Amer. Math. Soc., 283(1984), 605--615
S. Owa and H. M. Srivastava, Some subordination theorems involving a certain family of integral operators, Integral Transforms Spec. Funct., 15(2004), 445--454
Ch. Pommerenke, Univalent Functions, Vanderhoeck and Ruprecht, Göttingen, 1975.
B. A. Uralegaddi and C. Somanatha, New criteria for meromorphicstarlike univalent functions, Bull. Austral.Math. Soc., 43 (1991), 137-140.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
Copyright © 2013-, Open Science Publishers - All Rights Reserved